# SDR AALA200800822

- Difficulty date: April 5, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 50,833 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT SIGN AT RIGHT FLOOR OPPOSITE FORWARD LAVATORY INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY EXIT SIGN AT RIGHT FLOOR OPPOSITE FORWARD LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
